# SDR SWAA2022052502359

- Difficulty date: May 3, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW EMERGENCY EXIT COVER LENS AT PASSENGER CABIN (1 EA) 2022-228494 / [01] REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT COVER LENS AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 2 C (3);[02] REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT COVER LENS AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 2 C (3)
